# SDR DL72L991253

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1331
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD FOUND NUMEROUS LONGITUDINAL CRACKS ON INSULATION IN ALL 3 GEN FEEDER CABLES IN MID PYLON AREA.  REPLACED CABLES FROM SPLICES IN LT 48 SEC TO FIREWALL DISCONNECT WITH NEW TYPE CABLES BMS13-58 DL (P/N 012210733) PER BOEING SERVICE LETTER 727-SL24026A.
